# SDR SWIA202408130688

- Difficulty date: May 31, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 38,252 hours, 28,233 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FS597.00 BETWEEN STGR18L AND STGR19L AS MARKED     (C-CHECK RO 8/11/2024)    REMOVED CORROSION AT FS597.00 BETWEEN STGR18L AND STGR19L PER CRJ700 SRM 51-21-06-001-001-A01 FOUND OUT OF LIMITS. REMOVED AND INSTALLED A NEW STUB FRAME P/N SH670-33178-1 FOR FS.597 STGR 18L AND 19L REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND DWG. SH670-33750 REV. AA AND DWG. SH670-33100 REV. K AND DWG SH670-33178 REV NC. COMPLIED WITH TASK CARD 51-900-1002-SKY CHECKS GOOD. SEE CONTINUATION FOR FURTHER DETAILS.
